Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 1, NWS Brownsville, TX

April 12, 2015Zapata County, Texas

NWS Brownsville, TX issued this tornado warning at Apr 12, 2015, 9:08 PM CDT for Zapata County, Texas. It was in force for 22 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2015, 9:08 PM CDT (02:08 UTC)
Expired
Apr 12, 2015, 9:30 PM CDT
In force
22 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

County Zapata County, TX

The radar

The Corpus Christi radar (KCRP), 201 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 9:17 PM CDTTSTM WND DMGZapata, TXSEVERAL TREES REPORTED DOWN IN ZAPATA. TIME ESTIMATED FROM RADAR.
Apr 12, 9:25 PM CDTTSTM WND DMGZapata, TXTREES DOWN IN 1ST AND HIGHWAY 83.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 5:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2119 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

360 
WFUS54 KBRO 130208
TORBRO
TXC505-130230-
/O.NEW.KBRO.TO.W.0001.150413T0208Z-150413T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
908 PM CDT SUN APR 12 2015

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL ZAPATA COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 930 PM CDT
    
* AT 907 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  OVER FALCON MESA...OR NEAR ZAPATA...AND MOVING EAST AT 50 MPH.

  IN ADDITION TO THE THREAT OF A TORNADO STRAIGHT LINE WIND GUSTS OF 
 UP TO 90 MPH WILL BE POSSIBLE WITH THIS STORM. TAKE IMMEDIATE 
 SHELTER!

* LOCATIONS IMPACTED INCLUDE...
  ZAPATA...ZAPATA COUNTY AIRPORT...MEDINA...ZAPATA MIDDLE SCHOOL...
  MORALES-SANCHEZ...LAS PALMAS...ZAPATA HIGH SCHOOL...ZAPATA COUNTY
  PUBLIC LIBRARY...FALCON LAKE ESTATES...ZAPATA COUNTY FIRE
  DEPARTMENT...FALCON SHORES...FALCON MESA...SIESTA SHORES...
  ZAPATA--MEDINA...BLACK BASS AND ROMEO T. FLORES PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 2697 9938 2700 9897 2677 9900 2678 9924
      2686 9928 2686 9929 2687 9932 2688 9933
      2692 9932 2693 9938 2695 9939 2697 9939
TIME...MOT...LOC 0207Z 276DEG 45KT 2687 9932 

$$

JGG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this tornado warning went out at Apr 12, 7:04 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 12, 7:04 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
704 PM CDT SUN APR 12 2015

.DISCUSSION...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR
ZAPATA...JIM HOGG AND STARR COUNTIES UNTIL MIDNIGHT. A SQUAW
LINE IS MOVING TOWARDS THE EAST PRODUCING HEAVY RAIN...FREQUENT
LIGHTNING...HAIL AND STRONG GUSTY WINDS. THE PRIMARY THREAT AS
THE STORM MOVES EAST INTO THE CWA WILL BE DAMAGING WINDS...LARGE
HAIL AND FLOODING ESPECIALLY AREAS WITH POOR DRAINAGE AND
LOCATIONS THAT HAVE SEEN HEAVY RAIN IN THE LAST TWO DAYS.

&&

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...A LINE OF THUNDERSTORMS OVER MEXICO IS MOVING EAST
AND INTO THE WESTERN COUNTIES IN THE NEXT FEW HOURS PRODUCING
GUSTY WINDS...HAIL AND FREQUENT CG LIGHTNING. STRONG TURBULENCE
IS EXPECTED CLOSE TO THIS STORMS WITH GUSTY WINDS. THERE IS A
SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT FOR ZAPATA...JIM HOGG
AND STARR COUNTY. AREAS OF CONVECTION ARE ALSO EXPECTED ACROSS
THE CWA WITH SOME BECOMING SEVERE THROUGH THE NIGHT POSSIBLY WITH
AN EXTENTION OF THE WATCH LATER TONIGHT. EXPECT MVFR CIGS TO
REMAIN THROUGH THE MORNING.

&&

.PREV DISCUSSION... /ISSUED 311 PM CDT SUN APR 12 2015/

..OUTBREAK OF SEVERE THUNDERSTORMS AND FLASH FLOODING POSSIBLE
TONIGHT...

SHORT TERM /NOW THROUGH MONDAY NIGHT/...

RIGHT NOW....THE REGION LIES IN A VERY MOIST AND UNSTABLE
ATMOSPHERE THIS AFTERNOON. 1800 UTC SPECIAL SOUNDING MODIFIED FOR
CURRENT TEMPERATURE PRODUCES JUST OVER 2000 J/KG OF MIXED LAYER
CAPE WITH 25 TO 30 KNOTS OF 0-6KM SHEAR AND A PRECIPITABLE WATER
VALUE OF AROUND 1.86 INCHES. MID LEVEL LAPSE RATES ARE STEEPENING
AHEAD OF AN APPROACHING UPPER LOW AND AVERAGE A RESPECTABLE 7 TO
7.5 C/KM. A VIGOROUS SHORTWAVE TROUGH AND EMBEDDED UPPER LOW IS
MARCHING ACROSS NORTHERN MEXICO AND THE CENTER OF THAT LOW AND KEY
JET FEATURES APPEAR TO HAVE INITIALIZED ABOUT 150 MILES TOO FAR
NORTH IN THE 1200 UTC GFS...WITH A LITTLE BETTER RESULTS IN THE
1200 UTC EUROPEAN. VERY STRONG SPEED DIVERGENCE AND DIRECTIONAL
DIFFLUENCE IS PRESENT AHEAD OF THIS WAVE AND WIDESPREAD DEEP
CONVECTION IS OCCURRING OVER NORTH CENTRAL MEXICO AHEAD OF THIS
FEATURE.

4KM NAM/HRRR/RAP DEVELOP A VIGOROUS BOWING MCS AND SEND IT EASTWARD
INTO SOUTH TEXAS BY 00/03Z. I DO PREFER THE SYNOPTIC SETUP OF THE
ECMWF AND GIVEN THE FACT ALL THE PREVIOUSLY MENTIONED MODELS NEST IN
THE GFS MENTALLY EXTRAPOLATED THE HIGH RES MODEL RESULTS TO THE
ECMWF FOR THE CURRENT FORECAST.

THE UPPER LEVEL LOW WILL CONTINUE TO STEEPEN LAPSE RATES AS IT
APPROACHES AND THE CURRENT MCS AHEAD OF IT WILL ENCOUNTER
INCREASINGLY WARM/MOIST AND UNSTABLE AIR AS IT MOVES OFF THE
SIERRAS. AS A RESULT HAVE HIGH CONFIDENCE OF A CONVECTIVE SYSTEM
ARRIVING BY LATE AFTERNOON TO EARLY EVENING SOMEWHERE BETWEEN
ABOUT 4 AND 7 PM SWEEPING EASTWARD ACROSS THE CWA THROUGH THE
EVENING. SHEAR VECTORS MAY TEND TOWARDS BACKBUILDING CONVECTION
WITH A LARGE STRATIFORM PRECIP AREA ALSO BEING PRODUCED BEHIND THE
COMPLEX WITH DCAPE VALUES AROUND 800 J/KG. BEFORE THE ACTUAL
COMPLEX ARRIVES PROFILES WILL FAVOR VERY SLOW STORM MOTION. WITH
THE ALREADY SATURATED GROUND CONDITIONS THERE IS A PARTICULARLY
NOTEWORTHY RISK OF FLASH FLOODING AND A BREAK HERE OR THERE COULD
EASILY RESULT IN SIGNIFICANT/LIFE THREATENING FLASH FLOODING THIS
EVENING ESPECIALLY FROM HIGHWAY 281 WESTWARD WHERE SOIL CONDITIONS
ARE WETTEST. THE FLASH FLOOD WATCH WILL OBVIOUSLY CONTINUE THROUGH
EARLY MONDAY MORNING. FOR POPS DID AT LEAST NOD TO THE SHORT RANGE
CONSENSUS PAINTING SLIGHTLY HIGHER POPS ALONG THE RANCHLANDS AND
NORTHERN COUNTIES. IF THE SYSTEM MOVES AS SCHEDULED IT WILL BE
ABOUT HALFWAY THROUGH THE AREA BY MIDNIGHT AND MAY BEGIN TO
ENCOUNTER A LESS UNSTABLE BOUNDARY LAYER AND TAMPED DOWN THE
WORDING FOR SEVERE WEATHER IN THE FORECAST BY THE TIME THE SYSTEM
REACHES THE COAST. THIS IS PARTIALLY A RESULT OF LOSS OF DAYTIME
HEATING AND THE LIKELIHOOD THAT STRONG DOWNSLOPING SOUTHWESTERLIES
WILL BE DRYING THE 850MB LEVEL OVER CAMERON COUNTY AND VICINITY
BEFORE THE FRONTS ARRIVAL.

SHEAR/THERMODYNAMIC PROFILES ARE SUPPORTIVE OF LARGE HAIL AND
DAMAGING WINDS WITH THE ARRIVAL OF THE MCS AND AS MENTIONED BEFORE
FLASH FLOODING IS A FRONT BURNER CONCERN.

FOR MONDAY AND MONDAY NIGHT...LOWERED POPS A BIT AS 850/700MB WINDS
SHIFT TO THE WEST SOUTHWEST AND DRY THAT LAYER AND THE EFFECT OF A
WIDESPREAD CONVECTIVE SYSTEM ON OUR AIRMASS. /68-JGG/

LONG TERM /TUESDAY THROUGH SUNDAY/...500MB LOW ACROSS NORTHWEST
TEXAS TUESDAY WILL CONTINUE TO PROVIDE A GOOD CHANCE OF SHOWERS
AND THUNDERSTORMS ACROSS PORTIONS OF SOUTH TX AS LOW TO MID LEVEL
MOISTURE REMAINS HIGH ACROSS PORTIONS OF THE CWA. THE GLOBAL
MODELS FINALLY BEGIN TO LIFT THE UPPER LEVEL LOW ACROSS THE
SOUTHERN PLAINS AS A SHORTWAVE AHEAD OF A 500MB TROUGH DROPPING
INTO THE NORTHWEST UNITED STATES TUESDAY AND EVOLVING INTO ANOTHER
UPPER LEVEL LOW ACROSS THE SOUTHWEST U.S. WEDNESDAY INTO THURSDAY.
RAIN CHANCES SHOULD DIMINISH SOMEWHAT WEDNESDAY INTO THURSDAY
BEFORE INCREASING TOWARDS THE END OF THE WEEK INTO THE WEEKEND AS
THE 500MB LOW ACROSS THE SOUTHWEST U.S. MEANDERS SLOWLY EASTWARD
THROUGH THE REST OF THE FORECAST PERIOD. WITH THE UNCERTAINTY ON
THE TRACK AND TIMING OF THE UPPER LEVEL FEATURE...WILL MENTION A
CHANCE OF SHOWERS AND THUNDERSTORMS FOR FRIDAY AND A SLIGHT CHANCE
OF SHOWERS AND THUNDERSTORMS FOR SATURDAY AND SUNDAY.

MARINE...
NOW THROUGH MONDAY NIGHT...MODERATE SOUTHEASTERLY WINDS AND
MODERATE SEAS ARE FORECAST TO BE PREVAILING THROUGH MONDAY NIGHT.
ORGANIZED THUNDERSTORMS MAY IMPACT THE COASTAL WATERS TONIGHT
BRINGING STRONG WINDS AND WIDESPREAD FREQUENT LIGHTNING. LOCALLY
HIGHER WAVES WILL ALSO BE POSSIBLE.

TUESDAY THROUGH FRIDAY...LIGHT TO MODERATE SOUTHEAST WINDS WILL
PREVAIL ACROSS THE COASTAL WATERS TUES MORNING BEFORE BRIEFLY
SHIFTING TO THE NORTHEAST WITH A CONVECTIVE BOUNDARY TUES
AFTERNOON. LIGHT EAST WINDS SHOULD PREVAIL ACROSS THE WESTERN GULF
OF MEXICO TUES NIGHT BEFORE VEERING TO THE SOUTH WEDNESDAY. THE
PRESSURE GRADIENT IS EXPECTED TO INCREASE THURSDAY AND LIGHT TO
MODERATE SOUTHEAST WINDS WILL PREVAIL ACROSS THE LOWER TEXAS COAST
THROUGH THE REST OF THE WEEK.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ248>250-252-253.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

67/60
Hazardous weather outlook, Apr 12, 6:10 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
610 PM CDT SUN APR 12 2015

TXZ248>257-132315-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
610 PM CDT SUN APR 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORM WATCH IS ISSUED FOR ZAPATA...JIM HOGG AND
STARR COUNTIES UNTIL MIDNIGHT. AN ORGANIZED LINE OF THUNDERSTORMS
IS FORECAST TO MOVE THROUGH THE AREA TONIGHT. HEAVY RAINFALL WILL
BE LIKELY WITH ANY STORMS THAT OCCUR AND FLASH FLOODING IS
POSSIBLE. IF THUNDERSTORMS OCCUR SOME OF THEM WILL LIKELY BE
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

THE HIGHEST RISK OF SEVERE THUNDERSTORMS IS MAINLY NORTHWEST OF A
MCALLEN TO SARITA LINE...BUT THERE IS SOME RISK OF SEVERE
THUNDERSTORMS OVER THE ENTIRE AREA.

THE HIGHEST RISK OF FLASH FLOODING IS ALONG AND WEST OF THE
HIGHWAY 281 CORRIDOR AND A FLASH FLOOD WATCH REMAINS IN EFFECT
THROUGH TONIGHT FOR THIS AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE APPROACH OF A COLD FRONT TUESDAY MAY PRODUCE ADDITIONAL
THUNDERSTORMS AND A FLOOD RISK ON TUESDAY. ADDITIONAL STORMS ARE
POSSIBLE WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION IS LIKELY FOR AT LEAST PORTIONS OF THE
AREA TONIGHT. SPOTTERS ARE ASKED TO REMAIN ALERT FOR CHANGING
CONDITIONS AND REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD
OPERATING PROCEDURE.

GMZ130-132-135-150-155-170-175-132315-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
610 PM CDT SUN APR 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

STRONG THUNDERSTORMS MAY PUSH OFF THE LOWER TEXAS COAST TONIGHT
PRODUCING GUSTY WINDS AND LOCALLY HIGH SEAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL ORGANIZED THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REMAIN ALERT FOR CHANGING CONDITIONS AND
REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING
PROCEDURE.

In the hours before

Special weather statement, Apr 12, 8:17 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
817 PM CDT SUN APR 12 2015

TXZ248-130215-
ZAPATA TX-
817 PM CDT SUN APR 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR ZAPATA COUNTY UNTIL 915 PM CDT...

AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
25 MILES WEST OF EL CENIZO TO 56 MILES SOUTHWEST OF FALCON
MESA. THESE THUNDERSTORMS ARE MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ZAPATA...BUSTAMANTE...ZAPATA COUNTY AIRPORT...MEDINA...ZAPATA MIDDLE
SCHOOL...LOPENO...LAS PALMAS...ESCOBAS...ZAPATA HIGH SCHOOL...ZAPATA
COUNTY PUBLIC LIBRARY...FALCON LAKE ESTATES...ZAPATA COUNTY FIRE
DEPARTMENT...FALCON SHORES...FALCON MESA...NEW FALCON...SIESTA
SHORES AND ROMEO T. FLORES PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
ZAPATA COUNTY.

LAT...LON 2709 9943 2718 9943 2727 9945 2732 9938
      2727 9933 2727 9896 2678 9895 2668 9901
      2657 9917 2672 9921 2675 9924 2685 9927
      2687 9932 2692 9932 2693 9938 2696 9939
      2698 9938 2702 9942 2702 9945 2706 9945
TIME...MOT...LOC 0112Z 274DEG 41KT 2731 9991 2655 10014

TRS

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:17 PM CDTSpecial Weather StatementBROZapata58 min
Apr 12, 8:33 PM CDTSevere Thunderstorm WarningBROJim Hogg, Starr, Zapata57 min
Apr 12, 9:32 PM CDTSevere Thunderstorm WarningBROBrooks, Jim Hogg, Starr, Zapata58 min
Apr 12, 9:37 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata113 min
Apr 12, 10:27 PM CDTFlash Flood WarningBROStarr3 hr
Apr 12, 10:28 PM CDTSevere Thunderstorm WarningBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 1 more62 min
Apr 12, 10:37 PM CDTSpecial Marine WarningBRO113 min
Apr 12, 10:45 PM CDTFlash Flood WarningBROHidalgo3 hr
Apr 12, 11:00 PM CDTAreal Flood AdvisoryBROBrooks3 hr
Apr 12, 11:29 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo, Kenedy, Willacy61 min
Apr 13, 12:12 AM CDTAreal Flood AdvisoryBROCameron2 hr
Apr 13, 12:23 AM CDTSpecial Marine WarningBRO67 min
Apr 13, 12:38 AM CDTSpecial Weather StatementBROCameron37 min
Apr 13, 1:26 AM CDTSpecial Marine WarningBRO49 min
Apr 13, 1:43 AM CDTFlash Flood WarningBROHidalgo2 hr
Apr 13, 2:03 AM CDTSpecial Weather StatementBROWillacy42 min
Apr 13, 2:14 AM CDTSpecial Marine WarningBRO46 min
Apr 13, 3:08 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy3 hr
Apr 13, 3:36 AM CDTSpecial Weather StatementBROCameron54 min
Apr 13, 3:59 AM CDTSpecial Marine WarningBRO61 min
Apr 13, 4:11 AM CDTSevere Thunderstorm WarningBROCameron34 min
Apr 13, 4:43 AM CDTSpecial Marine WarningBRO32 min
Apr 13, 4:51 AM CDTSevere Thunderstorm WarningBROCameron39 min
Apr 13, 9:15 AM CDTSpecial Marine WarningBRO60 min
Apr 13, 2:27 PM CDTSpecial Weather StatementBROZapata48 min
Apr 13, 3:13 PM CDTSpecial Weather StatementBROZapata47 min
Apr 13, 3:22 PM CDTSevere Thunderstorm WarningBROZapata38 min
Apr 13, 3:57 PM CDTSevere Thunderstorm WarningBROZapata48 min
Apr 13, 4:55 PM CDTSpecial Weather StatementBROJim Hogg50 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.